| Catalog Number |
SCX-800 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Inflammation (1932)
| Date of Event |
04/03/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of inflammation is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: inflammation.
Event or Problem Description
Healthcare professional reported "inflammation and an bleeding inside" (with ultrasound).Later healthcare professional reported "capsule was adherent to dermis".This record is for the left side.Device was explanted.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation: based on the product analysis performed, the assessments of the complaints are: ¿ inflammation/irritation : unable to observe as it is not related to the manufacturing process.As per the investigation procedure, deformation, wear abrasion and crease were observed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.